Search - Archive ouverte HAL Access content directly

Filter your results

11 Results

Finite volume method in curvilinear coordinates for hyperbolic conservation laws

Herve Guillard , Audrey Bonnement , Martin Marie , T. Fajraoui , Alexandre Mouton et al.
ESAIM: Proceedings, 2011, 32, pp.163-176
Journal articles hal-00914822v1
Image document

Two-scale numerical simulation of the weakly compressible 1D isentropic Euler equations

Emmanuel Frénod , Alexandre Mouton , Eric Sonnendrücker
Numerische Mathematik, 2007, 108 (2), pp.263-293. ⟨10.1007/s00211-007-0116-8⟩
Journal articles hal-00173412v2
Image document

Two-scale semi-lagrangian simulation of a charged particle beam in a periodic focusing channel

Alexandre Mouton
Preprints, Working Papers, ... hal-00348631v1
Image document

NS2DDV - Navier-Stokes 2D à Densité Variable

Alexandre Mouton , Caterina Calgaro , Emmanuel Creusé
Software hal-02137040v2
Image document

Approximation multi-échelles de l'équation de Vlasov

Alexandre Mouton
Mathématiques [math]. Université de Strasbourg, 2009. Français. ⟨NNT : 2009STRA6082⟩
Theses tel-00411964v2
Image document

Study of discrete duality finite volume schemes for the Peaceman model

Claire Chainais-Hillairet , Stella Krell , Alexandre Mouton
SIAM Journal on Scientific Computing, 2013, 35 (6), pp.A2928--A2952. ⟨10.1137/130910555⟩
Journal articles hal-00790449v1
Image document

KINEBEC - Numerical simulation of Boltzmann-Norheim equation

Alexandre Mouton , Thomas Rey
Software hal-03464411v1
Image document

Numerical resolution of an anisotropic non-linear diffusion problem

Stéphane Brull , Fabrice Deluzet , Alexandre Mouton
Communications in Mathematical Sciences, 2015, vol. 13 (1), p. 203 - 224. ⟨10.4310/CMS.2015.v13.n1.a10⟩
Journal articles hal-00735863v2
Image document

Expansion of a singularly perturbed equation with a two-scale converging convection term

Alexandre Mouton
Preprints, Working Papers, ... hal-00979368v2
Image document

Two-dimensional Finite Larmor Radius approximation in canonical gyrokinetic coordinates

Emmanuel Frénod , Alexandre Mouton
Journal of Pure and Applied Mathematics: Advances and Applications, 2010, 4 (2), pp.135-166
Journal articles hal-00531361v1
Image document

Asymptotic-Preserving scheme for a bi-fluid Euler-Lorentz model

Stéphane Brull , Pierre Degond , Fabrice Deluzet , Alexandre Mouton
Kinetic and Related Models , 2011, 4, pp.991-1023
Journal articles hal-00586486v1